# SDR CA960412014

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 82910016009
- Condition: Failed
- Location: Nose Ldg Gear
- Component: Dhav
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN)ON APPROACH GEAR SELECTED DOWN BUT NOSE LANDING GEAR UNSAFE LIGHT REMAINED ON. ALTERNATE EXTENSION CARRIED OUT SUCCESSFULLY. NOSE GEAR DOOR ACTUATOR REPLACED.
